# SDR VNAA0212032

- Difficulty date: December 25, 2002
- Submitted: December 31, 2002
- Operation: Air carrier
- Aircraft: N436JS
- Make and model: Dorner DO328100
- Aircraft serial: 3052
- Aircraft time: 19,492 hours, 17,253 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 5270 · Door Warning System
- Part: Target
- Condition: Out Of Adjust
- Location: Galley Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EN ROUTE, THE CREW RECEIVED A GALLEY DOOR OPEN MESSAGE.  THE CREW REFERENCED THE QUICK REFERENCE HANDBOOK AND LANDED BACK AT PIT.  MAINTENANCE INSPECTED AND FOUND THE TARGET A 1/4  LOOSE.  THE AIRCRAFT WAS THEN FERRIED TO CAK.  MAINTENANCE THEN ADJUSTED THE TARGET IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 52-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
